MathSciNet Relay Station
MathSciNet bibliographic data
MR756715 31C10 (32F05)
Sneider, Maria Adelaide The pluriharmonic problem in a spherical domain of ${\bf C}\sp{n}$ for $n\geq 3$. (Italian) Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 74 (1983), no. 6, 351–356.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement